# SDR 29GA2018033000001

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 35,260 hours, 39,410 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMRGENCY LIGHT STRIP LENS LOOSE.  SECURED THE EMERGENGY LIGHT LENS IAW AMM 25-00-00.
